# SDR FDEA201210053570

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 94,704 hours, 36,631 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT ANTI-SKID FAIL GO AROUND, RAN QRH ON SECOND GEAR EXTENSION NO ANTI-SKID FAIL.  PERFORMED RTS ON VIA 1 ALL CHECKS GOOD.  PERFORMED BITE TEST ON ANTI SKID CONTROL UNIT IAW PLACARDED INSTRUCTIONS, ALL TESTS GOOD.  PERFORMED OPS TEST OF ANTI SKID SYS IAW AMM 32-45-01-2.  NO FAULT FOUND, OK TO CONTINUE.
